Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 1, Pages 51–61 (Mi vmj684)  

Scenarios of critical outbreak of invasive species in new modification of Gompertz equation

A. Yu. Perevarukha

Saint Petersburg Institute for Informatics and Automation of the Russian Academy of Sciences, 14-th Liniya, V.I., 39, Saint Petersburg 199178, Russia

Abstract: The paper discusses the problem of modeling the variants of the development of situations of extreme type in the population process that can arise due to the propagation of alien species. For mathematical formalization of phenomena, equations with a delay argument are used. In the above-mentioned environmental context, it is interesting to consider not the occurrence of cycles or the properties of stable oscillation modes in the solution of such equations. We urgently need to search for specific transitional scenarios of population dynamics. A series of modifications based on the Gompertz equation is proposed successively, as proved to be more suitable for improvement than the Hutchinson or Nicholson models. In models involving the function of the resistance of the biotic environment, scenarios of the death of the population after the outbreak were obtained. An alternative variant of the numerical scenario is the formation of a stable small group with the passage of the permissible barrier number of adults in the population. The resulting computational scenarios have a practical interpretation in the analysis of the possible development of events after the introduction of dangerous new species into conservative ecosystems. Improved by the original complement and model for an explicitly critical low $L$-quantity, flexible correction of the properties of the population dynamics under the action of the Allee effect, than the function $\dot N=F(N^2)\times(N(t)-L)$ from the well-known Bazykin model. The resulting model scenarios are similar for a group of invasive and dangerous infectious processes, which undermine our idea that cybernetic regulatory mechanisms take precedence over ecological species specificity of alien populations.

Key words: delayed equations, extreme states of populations, transitional regimes, cycles, modeling of invasive processes, alien species, cybernetics of biological warfare.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-07-00125_а


DOI: https://doi.org/10.23671/VNC.2019.1.27734

Full text: PDF file (336 kB)
References: PDF file   HTML file

UDC: 519.6, 517.926
MSC: 37N25, 92C42, 81T80
Received: 11.05.2018

Citation: A. Yu. Perevarukha, “Scenarios of critical outbreak of invasive species in new modification of Gompertz equation”, Vladikavkaz. Mat. Zh., 21:1 (2019), 51–61

Citation in format AMSBIB
\Bibitem{Per19}
\by A.~Yu.~Perevarukha
\paper Scenarios of critical outbreak of invasive species in new modification of Gompertz equation
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 1
\pages 51--61
\mathnet{http://mi.mathnet.ru/vmj684}
\crossref{https://doi.org/10.23671/VNC.2019.1.27734}


Linking options:
  • http://mi.mathnet.ru/eng/vmj684
  • http://mi.mathnet.ru/eng/vmj/v21/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:260
    Full text:173
    References:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022